Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Organ not tempering or enlarging during the sexual intercourse. Cannot generate sperms. Suggest medication to cure the problem?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1843 Questions
Question
I have problem during sex. My organ in not tempering or enlarging during the sexual intercourse. I am facing this issue since last one week only. Last january i married. But now only i am facing this issue. So I cant generate the sperms. Please help me to avoid this problem during sexual intercourse up to last month we are not trying for baby. We make sex but i didnt allow the sperms into my wife organ. This month only we are trying for baby. Suddenly i am facing this Issue. Please tell me any medicines to solve this issue.
Posted Wed, 30 Oct 2013 in Sexual Problems
 
 
Answered by Dr. Ashish Mittal 2 hours later
Brief Answer:
Problem is transient.

Detailed Answer:
Hello,
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

As your problem is only 7 days old and you are nonsmoker & nonalcoholic, then there is very good chance to get well soon. So do not worry, otherwise problem would take more time to solve.

Your problem started after planning for baby, then most probably problem is due to performance anxiety. It is very common in couple, who are planning for baby in initial days.

Following steps will help you to solve your problem:
-Stop worrying about the problem. Give your self break from sexual activity for 1 week.
-Eat a healthy diet: fruits, milk and eggs
-Have faith in yourself and do not take any stress. You can also plan to some short vacation, which will relieve your stress.
-Exercise, particularly aerobic exercise (like: Jogging, skipping and cycling) daily. It will increase blood flow all over body and will reduce stress.
-The commonly prescribed drug by the doctors is sildenafil (Viagra) or Tadalafil (Megalis), which causes erections to be stronger and long lasting, but should be taken after prescription. It is important to rule out medical conditions specially related to cardiovascular system before starting such treatment. Both of these medicines have excellent result in erectile dysfunction.

First follow steps mentioned by me for 1 month, if there is no change, it is better to get evaluated and investigated by general physician (Or urologist) to rule out certain medical conditions which can affect erection. These include diabetes, high blood pressure, heart or thyroid conditions, poor circulation, penile venous incompetency and neurological causes.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Organ not tempering or enlarging during the sexual intercourse. Cannot generate sperms. Suggest medication to cure the problem? 24 minutes later
can i take medicine told by you (sildenafil (Viagra) or Tadalafil (Megalis)). If yes, please tell me the duration to follow. it meant after break fast or before? Can i ask this medicine directly to medical shop?
 
 
Answered by Dr. Ashish Mittal 2 minutes later
Brief Answer:
These are prescription medicines.

Detailed Answer:
Hello again,
Thanks for follow up.

These are prescription medicines and some basic evaluation is required before prescription. You can take them after prescription fro nearby physician.

Wish you good health.
Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor